Alert archive / Florida / Tornado Warnings in 2022

Tornado Warning 40, NWS Miami, FL

September 27, 2022Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Sep 27, 2022, 9:01 PM EDT for Palm Beach County, Florida. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 27, 2022, 9:01 PM EDT (01:01 UTC)
Expired
Sep 27, 2022, 9:30 PM EDT
In force
29 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 96 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 27, 9:14 PM EDTTORNADO3 Wsw Delray Beach, FLVIDEO FROM THE PUBLIC SHOWS TORNADO ON THE GROUND NEAR KINGS POINT, FL.
Sep 27, 9:15 PM EDTTORNADO3 Wsw Delray Beach, FLMEMBER OF THE MEDIA REPORTED DAMAGE TO CARS AND INFRASTRUCTURE IN KINGS POINT. DAMAGE INCLUDES OVERTURNED AND TOPPLED CARS WITH WINDOWS BLOWN OUT AND A LARGE TREE TRUNK DRIVEN THROUGH AN APARTMENT BUILDING. REPORT RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 27, 4:45 PM EDTTornado WatchSPC12 hr

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 1.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2022-09-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2022-09-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 230 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1796 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
230 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
2.3
Supercell composite
17.4

Open this sounding in Storm Lab

The text

As transmitted.

392 
WFUS52 KMFL 280101
TORMFL
FLC099-280130-
/O.NEW.KMFL.TO.W.0040.220928T0101Z-220928T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
901 PM EDT Tue Sep 27 2022

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Southeastern Palm Beach County in southeastern Florida...

* Until 930 PM EDT.
    
* At 901 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Boca Raton, moving north at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Boca Raton, Boynton Beach, Delray Beach, Greenacres and Atlantis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2635 8008 2633 8016 2654 8035 2662 8010
TIME...MOT...LOC 0101Z 158DEG 27KT 2638 8012 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

ATV
2 follow-up statements
460 
WWUS52 KMFL 280109
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
909 PM EDT Tue Sep 27 2022

FLC099-280130-
/O.CON.KMFL.TO.W.0040.000000T0000Z-220928T0130Z/
Palm Beach FL-
909 PM EDT Tue Sep 27 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
SOUTHEASTERN PALM BEACH COUNTY...
    
At 909 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kings Point, or near Delray Beach, moving north at
30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Boca Raton, Boynton Beach, Delray Beach, Greenacres and Atlantis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2640 8008 2637 8020 2654 8035 2662 8010
TIME...MOT...LOC 0109Z 158DEG 27KT 2644 8015 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

ATV
790 
WWUS52 KMFL 280120
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
920 PM EDT Tue Sep 27 2022

FLC099-280130-
/O.CON.KMFL.TO.W.0040.000000T0000Z-220928T0130Z/
Palm Beach FL-
920 PM EDT Tue Sep 27 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
SOUTHEASTERN PALM BEACH COUNTY...
    
At 920 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Village Of Golf, or near Boynton Beach, moving north
at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Boynton Beach, Delray Beach, Greenacres, Atlantis and Village Of
Golf.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2645 8009 2642 8024 2654 8035 2662 8010
TIME...MOT...LOC 0120Z 158DEG 27KT 2652 8019 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

ATV

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 27, 8:21 PM EDT, 40 minutes earlier.

Area forecast discussion, Sep 27, 8:21 PM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Miami FL
821 PM EDT Tue Sep 27 2022

...New UPDATE...

.UPDATE...
Issued at 820 PM EDT Tue Sep 27 2022

No major changes to the near term forecast. Most pressing issues
this evening will be the continued threat for tornadoes and
flooding across the entire area.

&&

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 506 PM EDT Tue Sep 27 2022

Hurricane Ian continues to slowly move northward through the
southeastern Gulf of Mexico towards the west coast of Florida. Outer
rain bands will continue to move across the region for the rest of
tonight and then again on Wednesday as well. With periods of heavy
rainfall continuing to move across the region during this time
frame, the potential for significant flooding will remain in place
across all of South Florida. So far, a widespread 3 to 5 inches of
rain has fallen over the eastern half of South Florida with a few
areas seeing upwards of 7 inches over the past 24 hours. In general,
an additional 6 to 8 inches of rainfall will be possible across the
region with isolated amounts of 12 inches. Therefore, the Flood
Watch will remain in effect for all of South Florida during this
time frame. The storm surge aspect of the storm will begin tonight
and likely reach its peak on Wednesday. With Hurricane Ian slowing
down as it approaches the coast, storm surge impacts could be
significant especially across the Collier County coastline.

As Hurricane Ian gets closer to the west coast of Florida, winds
will increase area wide later tonight and throughout the day on
Wednesday. The highest winds will be found mainly over the western
half of South Florida where sustained tropical storm force winds
will be possible. Farther to the east, winds will not be as strong,
however, frequent gusts to tropical storm force strength will be
possible late tonight into Wednesday.

As all of South Florida remains on the northeastern side of the
storm, the environment will continue to support the potential for a
few tornadoes through tonight and most of the day on Wednesday. A
Tornado Watch currently remains in effect for all of South Florida
through the early morning hours on Wednesday. The threat for
tornadoes should gradually diminish later on Wednesday afternoon as
the storm begins to move farther to the north.

&&

.LONG TERM...
(Wednesday night through next Monday)
Issued at 506 PM EDT Tue Sep 27 2022

Hurricane Ian will still be close enough on Wednesday night into
Thursday to continue to have impacts across South Florida during
this time frame. With forecast trends pushing slightly eastward, the
possibility of tropical storm force wind gusts will last throughout
the day on Thursday. The chances of showers and thunderstorms will
gradually decrease later on Thursday as Hurricane Ian continues to
move away from the region. Winds begin to slowly decrease Thursday
night and Friday but will stay gusty. By the weekend and into early
next week,

For the end of the week and into the upcoming weekend, Ian will
continue to weaken as it moves farther away from the region. This
will allow for the chances of showers and thunderstorms to gradually
decrease as a drier air mass filters into South Florida. Winds will
gradually decrease as well, however, they will remain out of the
south southwest during this time frame.

&&

.AVIATION...
(00Z TAFS)
Issued at 707 PM EDT Tue Sep 27 2022

Outer bands of Hurricane Ian continue to push through South
Florida tonight into tomorrow. East to southeast winds will
continue to increase overnight as Ian pulls closer to the Gulf
coast. Generally MVFR conditions, with occasional IFR during
periods of heavy rain.

&&

.MARINE...
Issued at 506 PM EDT Tue Sep 27 2022

Dangerous marine conditions will continue across the local waters
through Thursday night as Hurricane Ian moves slowly northward in
the Gulf of Mexico. Conditions across the Atlantic and Gulf waters
will gradually improve on Friday and into the upcoming weekend.

&&

.BEACHES...
Issued at 506 PM EDT Tue Sep 27 2022

Dangerous beach conditions will continue across all South Florida
beaches through at least Thursday as Hurricane Ian slowly approaches
the west coast of Florida.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            78  88  79  89 /  90  80  70  60
West Kendall     78  87  78  89 /  90  80  70  60
Opa-Locka        78  87  78  89 /  90  80  70  60
Homestead        78  87  78  87 /  90  80  70  60
Fort Lauderdale  79  87  80  89 /  90  90  70  60
N Ft Lauderdale  78  87  80  88 /  90  90  70  60
Pembroke Pines   78  87  78  88 /  90  80  70  60
West Palm Beach  76  87  78  88 /  90  90  80  70
Boca Raton       78  89  78  90 /  90  90  70  60
Naples           75  85  79  84 / 100  90  80  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Watch for FLZ063-066-070.

     Tropical Storm Warning for FLZ063-066>068-070>075-168-172>174.

     Flood Watch through Thursday morning for FLZ063-066>075-168-
     172>174.

     Hurricane Warning for FLZ069.

     Storm Surge Warning for FLZ069-075.

     Storm Surge Watch for FLZ174.

AM...Hurricane Watch for AMZ610.

     Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ657.

     Hurricane Warning for GMZ656-676.

&&

SHORT TERM...CWC
LONG TERM....CWC
AVIATION...CMF
Hazardous weather outlook, Sep 27, 5:22 PM EDT, 3 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
522 PM EDT Tue Sep 27 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
282130-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
522 PM EDT Tue Sep 27 2022

...Hurricane Ian Continues to Move Northward in the Gulf...

This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South
Florida, Gulf of Mexico and Lake Okeechobee.

Please refer to the Hurricane Local statement and Hurricane Threat
and Impacts graphics: www.weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, Sep 27, 8:03 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
803 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TORNADO          2 S COOPER CITY         26.03N 80.27W
09/27/2022                   BROWARD            FL   UNKNOWN

            RADAR TORNADIC DEBRIS SIGNATURE (TDS)
            CONFIRMS TORNADO.

&&

DH
Local storm report, Sep 27, 8:04 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
804 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TORNADO          2 SW HOLLYWOOD          26.01N 80.19W
09/27/2022                   BROWARD            FL   UNKNOWN

            RADAR TORNADIC DEBRIS SIGNATURE (TDS)
            CONFIRMS TORNADO.

&&

DH
Local storm report, Sep 27, 8:09 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
809 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TSTM WND DMG     1 N NORTH PERRY AIRPOR  26.02N 80.24W
09/27/2022                   BROWARD            FL   PUBLIC

            PATIO TORN OFF A HOME SOUTH OF TAFT AND
            UNIVERSITY.

&&

DH
Local storm report, Sep 27, 8:30 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
830 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     1 SSW COOPER CITY       26.04N 80.27W
09/27/2022                   BROWARD            FL   PUBLIC

            DOWN TREES NEAR NW 97TH AVE AND 39TH STREET.

&&

WR
Local storm report, Sep 27, 8:49 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
849 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     NORTH PERRY AIRPORT     26.00N 80.24W
09/27/2022                   BROWARD            FL   PUBLIC

            SOCIAL MEDIA PICTURE OF OVERTURNED GENERAL
            AVIATION AIRCRAFT AT NORTH PERRY AIRPORT.

&&

DH
Local storm report, Sep 27, 8:59 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
859 PM EDT TUE SEP 27 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     2 SW HOLLYWOOD          26.00N 80.19W
09/27/2022                   BROWARD            FL   PUBLIC

            TREE DAMAGE IN THE 4600 BLOCK OF JEFFERSON
            ST.

&&

DH

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 8:05 PM EDTFlash Flood WarningMFLMiami-Dade115 min
Sep 27, 8:14 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Sep 27, 8:26 PM EDTFlash Flood WarningMFLBroward2 hr
Sep 27, 8:27 PM EDTTornado WarningMFLCollier33 min
Sep 27, 8:28 PM EDTTornado WarningMFLBroward, Palm Beach32 min
Sep 27, 8:37 PM EDTTornado WarningMFLBroward23 min
Sep 27, 8:52 PM EDTTornado WarningMFLCollier, Hendry23 min
Sep 27, 9:14 PM EDTTornado WarningMFLCollier31 min
Sep 27, 9:28 PM EDTTornado WarningMFLPalm Beach32 min
Sep 27, 9:29 PM EDTTornado WarningMFLPalm Beach31 min
Sep 27, 9:33 PM EDTTornado WarningMFLCollier27 min
Sep 27, 9:36 PM EDTSpecial Marine WarningMFL24 min
Sep 27, 9:38 PM EDTSpecial Marine WarningMFL37 min
Sep 27, 9:45 PM EDTTornado WarningMFLPalm Beach15 min
Sep 27, 9:55 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade35 min
Sep 27, 9:57 PM EDTTornado WarningMFLPalm Beach33 min
Sep 27, 10:03 PM EDTTornado WarningMFLCollier, Hendry27 min
Sep 27, 10:21 PM EDTTornado WarningMFLPalm Beach11 min
Sep 27, 10:23 PM EDTTornado WarningMFLCollier, Hendry37 min
Sep 27, 10:31 PM EDTTornado WarningMFLPalm Beach14 min
Sep 27, 10:45 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Sep 27, 11:35 PM EDTTornado WarningMFLBroward25 min
Sep 28, 12:20 AM EDTTornado WarningMFLBroward, Palm Beach25 min
Sep 28, 12:38 AM EDTTornado WarningMFLBroward22 min
Sep 28, 12:45 AM EDTTornado Warning Tornado observedMFLBroward, Palm Beach30 min
Sep 28, 12:56 AM EDTTornado WarningMFLCollier22 min
Sep 28, 1:00 AM EDTTornado WarningMFLBroward, Hendry, Palm Beach15 min
Sep 28, 1:18 AM EDTTornado WarningMFLBroward, Hendry, Palm Beach27 min
Sep 28, 1:26 AM EDTTornado WarningMFLBroward, Palm Beach19 min
Sep 28, 2:19 AM EDTAreal Flood AdvisoryMFLGlades, Hendry, Palm Beach116 min
Sep 28, 2:37 AM EDTTornado WarningMFLHendry, Palm Beach8 min
Sep 28, 2:53 AM EDTTornado WarningMFLPalm Beach23 min
Sep 28, 3:04 AM EDTTornado WarningMFLPalm Beach26 min
Sep 28, 5:11 AM EDTTornado WarningMFLPalm Beach34 min
Sep 28, 5:46 AM EDTSpecial Marine WarningMFL29 min
Sep 28, 5:54 AM EDTTornado WarningMFLPalm Beach15 min
Sep 28, 7:34 AM EDTAreal Flood AdvisoryMFLCollier5 hr
Sep 28, 7:38 AM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Sep 28, 7:48 AM EDTRiver Flood WarningMFLGlades8 days
Sep 28, 9:41 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 28, 10:12 AM EDTAreal Flood AdvisoryMFLGlades, Hendry3 hr
Sep 28, 10:23 AM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry2 hr
Sep 28, 11:54 AM EDTAreal Flood WarningMFLGlades, Hendry5 hr
Sep 28, 1:17 PM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry19 hr
Sep 28, 3:31 PM EDTSpecial Weather StatementMFLGlades2 hr
Sep 28, 3:38 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach52 min
Sep 28, 3:48 PM EDTSpecial Weather StatementMFLCollier2 hr
Sep 28, 4:03 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Sep 28, 4:19 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade, Palm Beach101 min
Sep 28, 4:53 PM EDTAreal Flood AdvisoryMFLPalm Beach67 min
Sep 28, 5:39 PM EDTSpecial Weather StatementMFLGlades96 min
Sep 28, 6:57 PM EDTSpecial Weather StatementMFLGlades2 hr

Nearby

Tornado Warnings in Florida, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.